Skip to main content
×
×
Home

Holomorphie des opérateurs d’entrelacement normalisés à l’aide des paramètres d’Arthur

  • C. Mœglin (a1)
Abstract

In this paper we prove holomorphy for certain intertwining operators arising from the theory of Eisenstein series. To do that we need to normalize using the Langlands–Shahidi's normalization arising from the twisted endoscopy and the associated representations of the general linear group.

    • Send article to Kindle

      To send this article to your Kindle, first ensure no-reply@cambridge.org is added to your Approved Personal Document E-mail List under your Personal Document Settings on the Manage Your Content and Devices page of your Amazon account. Then enter the ‘name’ part of your Kindle email address below. Find out more about sending to your Kindle. Find out more about sending to your Kindle.

      Note you can select to send to either the @free.kindle.com or @kindle.com variations. ‘@free.kindle.com’ emails are free but can only be sent to your device when it is connected to wi-fi. ‘@kindle.com’ emails can be delivered even when you are not connected to wi-fi, but note that service fees apply.

      Find out more about the Kindle Personal Document Service.

      Holomorphie des opérateurs d’entrelacement normalisés à l’aide des paramètres d’Arthur
      Available formats
      ×
      Send article to Dropbox

      To send this article to your Dropbox account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your <service> account. Find out more about sending content to Dropbox.

      Holomorphie des opérateurs d’entrelacement normalisés à l’aide des paramètres d’Arthur
      Available formats
      ×
      Send article to Google Drive

      To send this article to your Google Drive account, please select one or more formats and confirm that you agree to abide by our usage policies. If this is the first time you use this feature, you will be asked to authorise Cambridge Core to connect with your <service> account. Find out more about sending content to Google Drive.

      Holomorphie des opérateurs d’entrelacement normalisés à l’aide des paramètres d’Arthur
      Available formats
      ×
Copyright
Corresponding author
References
Hide All
[1] Arthur, J., Unipotent automorphic representations, conjectures. In: Orbites unipotentes et représentations II, Astérisque 171–172(1989), 13–72.
[2] Arthur, J., On local character relations. Selecta Math. 2(1996), 501–579. doi:10.1007/BF02433450
[3] Arthur, J., An introduction to the trace formula. Clay Math. Proc. 4(2005), 1–253.
[4] Arthur, J., A note on L-packets. Pure Appl. Math. Quart. (special issue: in honor of Coates, J. H., part 1 of 2), 2(2006), 199–217.
[5] Arthur, J., A note on L-packets. Pure Appl. Math. Quart. (special issue: in honor of Coates, J. H., A note on L-packets. Pure Appl. Math. Quart. (special issue: in honor of Coates, J. H., Automorphic Representations of GSp(4). In: Contributions to Automorphic Forms, Geometry, and Number Theory (Shalika volume, eds. Hida, H., Ramakrishnan, D., and Shahidi, F.), Johns Hopkins Univ. Press, Baltimore, MD, 2004, 65–81.
[6] Arthur, J., A note on L-packets. Pure Appl. Math. Quart. (special issue: in honor of Coates, J. H., Automorphic Representations of Classical Groups. En préparation.
[7] Aubert, A.-M., Dualité dans le groupe de Grothendieck de la catégorie des représentations lisses de longueur finie d’un groupe réductif p-adique. Transl. Amer. Math. Soc. 347(1995), 2179–2189; avec l’erratum publié dans Transl. Amer. Math. Soc. 348(1996), 4687–4690.
[8] Bernstein et, I. N. Zelevinsky, A. V., Induced Representations of Reductive p-adic groups. I. Ann. Sci. Ecole Norm. Sup. 10(1977), 147–185.
[9] Goldberg, D., Some results on reducibility for unitary groups and local Asai L-functions. Crelle J. 448(1994), 65–95.
[10] Harris et, M. Taylor, R., The geometry and cohomology of some simple Shimura varieties. Ann. of Math Stud. 151, Princeton Univ. Press, 2001.
[11] Henniart, G., Une preuve simple des conjectures de Langlands pour GLn sur un corps p-adique. Invent. Math. 139(2000), 439–455. doi:10.1007/s002220050012
[12] Ginzburg, D., Jiang, D. et Soudry, D., Poles of L-functions and theta lifting for orthogonal groups. Prépublication, 2007.
[13] Kim, H., On local L-function and normalized intertwining operators. Canad. J. Math. 57(2005), 535–597.
[14] Moeglin, C., Sur la classification des séries discrètes des groupes classiques p-adiques; paramètre de Langlands et exhaustivité. J. Eur. Math. Soc. 4(2002), 143–200. doi:10.1007/s100970100033
[15] Moeglin, C., Sur certains paquets d’Arthur et involution d’Aubert–Schneider–Stuhler généralisée. Represent. Theory 10(2006), 86–129. doi:10.1090/S1088-4165-06-00270-6
[16] Moeglin, C., Paquets d’Arthur discrets pour un groupe classique p-adique. Prépublication, 2004; á parâıtre dans le volume en l’honneur de S. Gelbart, Amer. Math. Soc.
[17] Moeglin, C., Paquets d’Arthur discrets pour un groupe classique p-adique. Prépublication, 2004; á parâıtre dans le volume en l’honneur de S. Gelbart, Paquets d’Arthur pour les groupes classiques p-adiques; point de vue combinatoire. Prépublication, 2006.
[18] Moeglin, C., Paquets d’Arthur discrets pour un groupe classique p-adique. Prépublication, 2004; á parâıtre dans le volume en l’honneur de S. Gelbart, Formes automorphes de carré intégrable non cuspidales. Prépublication, 2007; á parâıtre Manuscripta.
[19] Moeglin, C., Paquets d’Arthur discrets pour un groupe classique p-adique. Prépublication, 2004; á parâıtre dans le volume en l’honneur de S. Gelbart, Multiplicité 1 dans les paquets d’Arthur aux places p-adiques. Prépublication, 2007; á parâıtre volume en l’honneur de F. Shahidi.
[20] Moeglin et, C. Tadic, M., Construction of discrete series for classical p-adic groups. J. Amer. Math. Soc. 15(2002), 715–786. doi:10.1090/S0894-0347-02-00389-2
[21] Moeglin et, C. Waldspurger, J.-L., Le spectre résiduel de GL(n). Ann. Sci. Ecole Norm. Sup. 22(1989), 605–674.
[22] Moeglin et, C. Waldspurger, J.-L., Sur le transfert des traces tordues d’un groupe linéaire á un groupe classique p-adique. Selecta Math. 12(2006), 433–516.
[23] Shahidi, F., Local coefficients and intertwining operators for GL(n). Compositio Math. 48(1983), 271–295.
[24] Shahidi, F., On the Ramanujan conjecture and finiteness of poles for certain L-functions. Ann. of Math. 127(1988), 547–584. doi:10.2307/2007005
[25] Shahidi, F., A proof of Langlands’ conjecture on Plancherel measures; complementary series for p-adic groups. Ann. of Math. 132(1990), 273–330. doi:10.2307/1971524
[26] Schneider et, M. Stuhler, U., Representation theory and sheaves on the Bruhat–Tits building. Inst. Hautes Etudes Sci. Publ. Math. 85(1997), 97–191.
[27] Silberger, A., Special representations of reductive p-adic groups are not integrable. Ann. of Math. 111(1980), 571–587. doi:10.2307/1971110
[28] Waldspurger, J.-L., La formule de Plancherel pour les groupes p-adiques, d’après Harish-Chandra. J. Inst. Math. Jussieu 2(2003), 235–333. doi:10.1017/S1474748003000082
[29] Zelevinsky, A. V., Induced Representations of Reductive p-adic groups II. Ann. Sci. Ecole Norm. Sup. 13(1980), 165–210.
Recommend this journal

Email your librarian or administrator to recommend adding this journal to your organisation's collection.

Canadian Journal of Mathematics
  • ISSN: 0008-414X
  • EISSN: 1496-4279
  • URL: /core/journals/canadian-journal-of-mathematics
Please enter your name
Please enter a valid email address
Who would you like to send this to? *
×
MathJax

Keywords

Metrics

Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed